# SDR 95ZZZX1362

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2859D
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918204
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Condition: Loose
- Location: Mlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION THE 4 EACH AN5-11A BOLTS THAT MOUNT THE FORWARD MLG TRUNNIONS, PN 67040-14 LEFT, AND PN 67040-15 RIGHT, TO THE MAIN INBOARD WING SPAR, PN 67069-22 LEFT, AND PN 67069-03 RIGHT, WERE FOUND BACKING OUT.  AN5-11A BOLTS WERE BACKED OUT 1 TO 3 THREADS, LEAVING THE LANDING GEAR IN AN UNSTABLE AND UNSAFE CONDITION.
